FIXED POINT THEOREMS FOR FUNDAMENTALLY NONEXPANSIVE MAPPINGS IN CAT(K) SPACES

Authors

  • B. Nanjaras Department of Mathematics, Faculty of Science Chiang Mai University, Chiang Mai, 50200, Thailand

Abstract

In this paper, we obtain fixed point theorems and $\triangle$-convergence theorems for fundamentally nonexpansive mappings on CAT(k) spaces with $k > 0$. Our results extend and improve some results of Salahifard et al. [3], and many others.

Downloads

Published

2016-12-23

How to Cite

Nanjaras, B. (2016). FIXED POINT THEOREMS FOR FUNDAMENTALLY NONEXPANSIVE MAPPINGS IN CAT(K) SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 75-83. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/401

Issue

Section

Research Article